Seretide and bruising easily

Hi, I am new on here.

I have been taking Seretide 250 for about 7 years with no complications. But for the last year or so I have been bruising really easily, especially on my legs. Something that would have once caused a temporary red mark now causes a dark blue bruise which takes 2 weeks to go.

I notice it is listed as I side effect, I was just wondering if any one else has had experience of this.

6 Replies

  • Hi I'm new also.

    I've bruised easily since developing asthma. I think all my medication has this as a side effect but especially seretide. At work I've even been taken into my managers office and asked if I am being abused at home. That made me pretty embarrassed!(I'm not by the way, I have a very loving and supportive husband.

    I've also found that my skin is also very delicate, not only bruising but skin tears too, especially my forearms. I don't really like these but its something to put up with to keep my asthma under control.

  • I bruise really easily as well and have noticed cuts and scratches take a long time to heal. Having said that I am taking seretide, alvesco and oral pred so not easily to pin point the actual culprit, though all three could be the problem..

  • Hello!!!

    I never had any problems with bruising when I was in seretide but since I've been in maintenance pred I definitely bruise very easily, got a couple if beauties right now from Mondays attack, even down to where they put tgr sticky tape on to hold gauze in place. :-(

    Meds affect everyone differently so it could be causing bruising for you.

  • Hi, I am also new here.

    I have too have been taking Seretide 250, for many years, and I also bruise very easily. What I have been told by the Medics, is that it's due to long-term use of steroids. In my case - I can agree. I also take a nasal steroid spray and have done for about five years.

    Hope this helps someone!


  • I've noticed bruising easily when having to take high dose of Symbicort/oral steroids. I've just been switched to Seretide - has anyone else had upset stomach/acid indigestion?

    Good news is I can breathe! AND am a lot less tired

    : )

  • I'm on relatively high dose Symbicort (3 puffs of 400/12 twice a day atm, was on 2 puffs before). I have noticed a couple of bruises but put them down to my limbs being magically attracted to doorframes/furniture etc lol - didn't seem like any more than you'd expect.

    I have vaguely noticed that my skin feels slightly painful/sensitive eg on legs when there's no bruise and I don't think I've hit that bit - maybe that's related. But it's not really major and otherwise I hadn't really thought about this. As Angelica says maybe it's just that it affects everyone differently. Though I am rubbish at noticing side effects mostly - or I notice them but don't connect them with meds!

You may also like...